Women's Health Community
Painful Clitoris?
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Painful Clitoris?

Hi, I just found this site as I was searching for help. I've read through the posts and didn't see anything that answered my question, so I thought I would post, hoping someone can help me. I'm 31. I've had reoccuring YI for a few years now. I usually call my dr and he calls me in the pill you take by mouth. Each time I get a YI my clit would be a little sore or tender. This time though it is swollen and EXTREMELY painful. Two spots have also come up on one side right next to it. One has a white spot in the middle like maybe it's an ingrown hair or pimple? The other looks like an ulcer? that I get in my mouth sometimes. I'm thinking maybe it's like that from scratching?
Can anyone help me? I don't have insurance right now either so I'm trying to find out what it is before breaking down and going to the dr.
Related Discussions
6 Comments Post a Comment
Blank
Avatar_n_tn
I would see a doctor ASAP. It sounds a little like a possible STD that you may of been mis-treating. I know it's a scary thought but, herpes can be pus filled sores. Do you have a planned parenthood? They are a cheaper place to get checked out. Good luck
Blank
Avatar_n_tn
Hmm, I've had a yeast infection before and my clitoris was very tender and painful while I had it too.  There was some peeling skin on it as well, and I asked my doctor about it and he said that was normal.  It went away after my yeast infection symptoms went away, so maybe this is similar?  I would say that if it doesn't go away after you finish your treatment then to go to the doctor.
Blank
Avatar_n_tn
could you possibly be having an allergic reaction to the medication?  Definitely try and check with a doctor on this...
Blank
Avatar_n_tn
WOW!!! he didnt want you to come in? he just said that over the phone? maybe its an antibiotic that can take care of a few different things depending on what it is.
just be careful....antibiotics can cause a yeast infection.
Blank
79258_tn?1190634010
Wow, I'm also surprised s/he didn't have you come in. What you describe could be a couple of things (yeast infection and herpes come to mind) - but nothing I can think of that would resolve with an antibiotic. Infection of the vaginal wall?
Blank
Avatar_n_tn
Thanks everyone. I called my dr yesterday and he called me in some antibotics. He said it was probably not a yeast infection, but an infection of the vaginal wall. Anyway, I'm on this med for 5 days. Hopefully it will help! Thanks again. Have a Happy and Safe 4th!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
kitty094
London, United Kingdom
Avatar_f_tn
Blank
Priscy3
Avatar_f_tn
Blank
sassy_sam
13167_tn?1327197724
Blank
RockRose
Austin, TX
Avatar_f_tn
Blank
gyspy09
PA
Avatar_f_tn
Blank
old_before_my_time